# SDR A6WA201240562

- Difficulty date: May 11, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BATTERY RIB COVER CHAFED FROM LT MLG HARNESS.  BLENDED CHAFED AREA ON TL MLG BATTERY RIB COVER ORIG THICKNESS .080, REMOVED .023 REMAINING .057 IAW SRM 51-12-00 USING THICKNESS GAUGE.  ALODINED, PRIMED AND TOP COATED IAW SRM 51-21-11, 51-25-06, 51-25-16, REO 601R-57-21-1676, FOUND TO BE OUT OF LIMITS.
